# SDR 05FDEA02680

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1861-1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK CORROSION AT CROWN, BASE AND FLANGES AT STA 1861 TO 1887 LBL 65.5.  REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG.3   VOL.I.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG.1 VOL.I ON DISCREPANT SEAT TRACK.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
